Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 2


Positive Periodic Solutions of Singular Systems for First Order Difference Equations

PP: 73-77
Mesliza Mohamed, Osman Omar,
We establish the existence of one or more than one positive periodic solutions of singular systems of first order difference equations Δ x(k) = −a(k)x(k)+λ b(k)f(x(k)). The proof of our results is based on the Krasnoselskii fixed point theorem in a cone.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved